# SDR HNAA2019070800192

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N640PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 44,279 hours, 40,654 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  640     30-10  2056261  05JUL19  PHL  CLOSE  E1 A/ICE FAIL MSG DISPLAYED ON EICAS W/O ICING CONDITIONS E1 A/ICE OPEN UNCOMMADED FOLLOWED BY BLD 2 OVR TEMP AND A/ICE OVERPRESS. FACT  05JUL19  05:13  PHL R&R E1 BLEED AIR CHECK VALVE. V-BAND CLAMP GASKETS. IAW AMM 30-11-01. OPS CHECCK GOOD. OKAY FOR SERVICE AT THIS TIME. OPS REF AMM 30-21-00/30-00-00.
